# SDR AALA202205193102

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 54,906 hours, 34,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS R2 DOOR DIFFICULT TO ARM. CLEANED R2 GIRT BARS AND LUBRICATED PER AMM 52-13-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
